| Model Number |
97702 |
| Medical Device Problem Codes |
Failure to Deliver Energy (1211); Unintended Collision (1429)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
10/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from a patient's representative regarding an implantable neurostimulator.The reason for call was caller reported for the past 3-4 weeks the patient had leg and hip pain.Caller stated the patient was in a nursing home and on hospice but was sent to the hospital for the pain and they did xrays and all of that was fine, but patient is still had pain which they usually don't.Caller stated they attempted to have them turn the patient's therapy up, but the patient could not feel the stimulation.Caller also indicated having seen an error message but was unable to clarify or provide any details of the message.Caller commented the patient's last implant battery lasted 10 years.Caller stated the patient had lost like 80 pounds and had multiple falls, so the implant may have been damaged or moved.The patient was redirected to mdt rep and hcp to further address.